# SDR VNAA2019103111101

- Difficulty date: October 31, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 11,157 hours, 10,205 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300MT
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED BRAKE OVERHEAT MSG.  CREW DECLARED AN EMERGENCY AND RETURNED TO CLT.  TRUCKS DID ROLL.  AIRCRAFT LANDED AND WAS INSPECTED BY FIRE DEPT.  AIRCRAFT THEN TAXIED TO THE GATE. MX DEFERRED RH IB BRAKE TEMP INDICATION.   REMOVED AND REPLACED RH IB BRAKE TEMP SENSOR. OPS CHECK GOOD.
